# SDR REXA2024103001184

- Difficulty date: September 17, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BEAM AT RBL 9.00 HAS LIGHT CORROSION BETWEEN F.S. 1000.00 AND F.S. 1031.00.  REPAIRED RBL9 FLOOR BEAM IAW ENDEAVOR AIR EA CRJ953-15592, DATED 10/2/23, REV IR.
